# SDR ABXA201003260016

- Difficulty date: February 16, 2009
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,359 hours, 38,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T22011SP
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP FWD HALF UPPER SKIN IS BULGING OFF OF PANEL 555JT.  REPLACED LEFT WING I/B FWD FLAP ASSY IAW 767 MM 27-51-03-4.
